Armenian Journal of Mathematics

Items where Subject is "08-xx General algebraic systems"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 6.

George , Voutsadakis (2012) Categorical Abstract Algebraic Logic: Closure Operators on Classes of PoFunctors. Armenian Journal of Mathematics, 4 (1). pp. 1-24. ISSN 1829-1163

Kalesha Vali, Shaik and Sundarayya, P. and Swamy, U.M. (2011) Boolean Centre of a C-algebra. Armenian Journal of Mathematics, 3 (3). pp. 97-104. ISSN 1829-1163

Samit, Kumar Majumder and Sujit, Kumar Sardar (2009) On properties of fuzzy ideals in po-semigroup. Armenian Journal of Mathematics, 2 (2). pp. 65-72. ISSN 1829-1163

Leontiev, V. K. and Movsisyan, Gh. L. (2008) Algebraic communication channels. Armenian Journal of Mathematics, 1 (3). pp. 1-6. ISSN 1829-1163

Movsisyan, Yu. M. (2008) Interlaced, modular, distributive and boolean bilattices. Armenian Journal of Mathematics, 1 (3). pp. 7-13. ISSN 1829-1163 (Submitted)

Plotkin, Tatjana and Knyazhansky, Marina (2008) Automorphic Equivalence of Multi-models Recognition. Armenian Journal of Mathematics, 1 (2). pp. 10-24. ISSN 1829-1163

This list was generated on Tue Sep 16 01:01:24 2014 AMT.